Alert archive / Ohio / Small Craft Advisories in 2017

Small Craft Advisory 91, NWS Cleveland, OH

December 9, 2017

NWS Cleveland, OH issued this small craft advisory at Dec 9, 2017, 3:44 PM EST. It took effect at Dec 9, 2017, 10:00 PM EST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Dec 9, 2017, 3:44 PM EST (20:44 UTC)
In effect from
Dec 9, 2017, 10:00 PM EST
Expired
Dec 11, 2017, 3:55 AM EST
In force
30 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

162 
WHUS71 KCLE 092044
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
344 PM EST SAT DEC 9 2017

LEZ145>149-100445-
/O.NEW.KCLE.SC.Y.0091.171210T0300Z-171211T0900Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
344 PM EST SAT DEC 9 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
4 AM EST MONDAY.

* WINDS...BECOMING NORTHWEST AND INCREASING TO 15 TO 20 KNOTS
  TONIGHT. WEST WINDS SUNDAY DIMINISH SUNDAY NIGHT

* WAVES...BUILDING TO 4 TO 6 FEET, SUBSIDING LATE SUNDAY  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
6 follow-up statements
239 
WHUS71 KCLE 100216
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
916 PM EST SAT DEC 9 2017

LEZ145>149-101030-
/O.CON.KCLE.SC.Y.0091.171210T0300Z-171211T0900Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
916 PM EST SAT DEC 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS DIMINISHING LATE  
  SUNDAY NIGHT
  
* WAVES...BUILDING TO 4 TO 8 FEET INTO SUNDAY THEN SUBSIDING TO 2
  TO 4 FEET LATE SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
454 
WHUS71 KCLE 100858
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
358 AM EST SUN DEC 10 2017


LEZ145>149-101700-
/O.CON.KCLE.SC.Y.0091.000000T0000Z-171211T0900Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
358 AM EST SUN DEC 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS DIMINISHING LATE 
  TONIGHT
 
* WAVES...BUILDING TO 4 TO 8 FEET TODAY THEN SUBSIDING TO 2 TO 4
  FEET LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
679 
WHUS71 KCLE 101506
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1006 AM EST SUN DEC 10 2017


LEZ145>149-102315-
/O.CON.KCLE.SC.Y.0091.000000T0000Z-171211T0900Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1006 AM EST SUN DEC 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...WEST TO 15 TO 25 KNOTS, BECOMING SOUTHWEST THIS
  AFTERNOON. WINDS WILL SHIFT TO THE NORTHWEST TONIGHT AND
  DECREASE TO 10 TO 15 KNOTS LATE. 

* WAVES...BUILDING TO 4 TO 7 FEET TODAY, DECREASING TO 2 TO 4 FEET
  BY MONDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
539 
WHUS71 KCLE 102057
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
357 PM EST SUN DEC 10 2017


LEZ145>149-110500-
/O.CON.KCLE.SC.Y.0091.000000T0000Z-171211T0900Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
357 PM EST SUN DEC 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS, BECOMING NORTHWEST TONIGHT AND
  DECREASING TO 10 TO 15 KNOTS LATE.

* WAVES...5 TO 8 FEET DECREASING TO 2 TO 4 FEET BY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
517 
WHUS71 KCLE 110211
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
911 PM EST SUN DEC 10 2017

LEZ145>149-110900-
/O.CON.KCLE.SC.Y.0091.000000T0000Z-171211T0900Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
911 PM EST SUN DEC 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS, BECOMING NORTHWEST TONIGHT 
  AND DECREASING TO 10 TO 15 KNOTS LATE. 

* WAVES...5 TO 8 FEET DECREASING TO 2 TO 4 FEET BY THE END OF
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
614 
WHUS71 KCLE 110855
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
355 AM EST MON DEC 11 2017

.LOW PRESSURE WILL MOVE EAST UP THE AXIS OF LAKE ERIE MONDAY
NIGHT. NORTHWEST WINDS WILL INCREASE TO GALES ACROSS THE LAKE AS 
THE LOW MOVES EAST OF THE REGION TUESDAY INTO TUESDAY EVENING.

LEZ145>149-111700-
/O.CAN.KCLE.SC.Y.0091.000000T0000Z-171211T0900Z/
/O.NEW.KCLE.GL.A.0006.171212T1500Z-171213T0400Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
355 AM EST MON DEC 11 2017

...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH, WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* WINDS...WEST TO 35 KNOTS WITH GUSTS UP TO 45 KNOTS.

* WAVES...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE
FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE
FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A
GALE WARNING.

&&

$$

LEZ165>169-111700-
/O.NEW.KCLE.GL.A.0006.171212T1500Z-171213T0400Z/
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
355 AM EST MON DEC 11 2017

...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH, WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING.

* WINDS...NORTHWEST TO 35 KNOTS WITH GUSTS UP TO 45 KNOTS.

* WAVES...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE
FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE
FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A
GALE WARNING.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 9, 12:52 PM EST, 2 hours 52 minutes earlier.

Area forecast discussion, Dec 9, 12:52 PM EST, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1252 PM EST Sat Dec 9 2017

.SYNOPSIS...
Low pressure over Lake Michigan will move east through the
central Great Lakes today dragging a cold front across the
region. Surface high pressure will expand northward into the
Ohio Valley on Sunday before another area of low pressure
tracks across the southern lakes Monday night, forcing another
cold front through the region Tuesday.

&&

.NEAR TERM /THROUGH SUNDAY/...
Snow has been falling in the Toledo area this morning with web
cams showing around a half inch of snow in some areas. The
dewpoint in Findlay was considerably lower where snow has yet to
begin with a 16 degree dewpoint depression. Snow has been
approaching from the west and expecting it to fill in along the
I-75 corridor this morning. Snow will be slow to expand eastward
as drier air aloft can be seen wrapping around the base of the
trough but will increase this afternoon as the low level trough
and cold advection finally shifts eastward. Primary change to
the forecast with this update was to increase pops in extreme NW
Ohio with around an inch of accumulation expected towards
Toledo.

Relevant Previous Discussion...
A potent vort max can be seen on water vapor imagery diving
south across eastern Iowa/northern Illinois. The associated
surface low is located near central Lake Michigan as of 3 AM
with a cold front draped south near the Illinois/Indiana border.

This cold front will continue to move east this morning through
this afternoon as the positive vort max and associated surface
low move east-southeast and weaken. The weakening is due to a
developing surface low off the Mid-Atlantic Coast, towards which
a portion of the available energy will transfer.

A broad area of snow showers can be seen on radar imagery ahead
of the cold front, but much of it is not reaching the ground
thanks to the dry air in place at the surface. This dry air will
delay the onset of snow showers across the area and will thus
lead to slightly reduced snowfall amounts outside of the
Snowbelt. Look for snow showers to start along the I-75
corridor late this morning into early this afternoon, the I-71
corridor near or a little after sunset, and across northwest
Pennsylvania later this evening into early tonight. As winds
turn around to the northwest behind the cold front tonight we
should see a several hour period of decent lake-enhanced
snowfall across the Snowbelt. This will begin to taper off from
west to east Sunday morning into Sunday afternoon as drier air
moves in and winds back to the west.

From this afternoon through Sunday morning a widespread trace
to 1 inch of snow is expected for everyone with higher totals on
the order of 2 to 5 inches through the Primary Snowbelt (totals
closer to 2 inches near the lakeshore and 5 inches in the
typically favored locations). A Winter Weather Advisory may be
needed for a portion of the snowbelt for tonight into early
Sunday.

Southwest flow returns by Sunday afternoon/evening and should
push much of the lake-effect snow out over the water, but
eastern parts of Erie County PA may still see snow showers
through the day.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
A trailing short wave is progged to drop across the eastern Great
Lakes and OH Valley early Sunday night and a few snow showers will
probably continue, mainly east of I-71. Winds are progged to veer a
bit more westerly or perhaps even a touch northwest and some lake
effect snow will continue. Hard to say whether there will be enough
convergence to generate a primary band or two or whether we will be
dealing with multi band snow. Will be somewhat generalized and
conservative with snow amounts for now with the highest amounts in
Erie County PA.

Subsidence and shear should be increasing by Monday morning and the
lake snow will taper off on Monday morning as boundary layer winds
back. High clouds will thicken and there is a chance of some warm
advection snow developing ahead of the next clipper Monday
afternoon. The snow would probably be patchy and mostly light until
perhaps the short wave and cold front swing across the area late
Monday or Monday night, at which time perhaps there can be some
moderate or heavier snow. An inch or two would seem likely across
the southern counties with a few inches north and perhaps more in
the snowbelt.

Strong cold advection is progged by Tuesday and temperatures on
Tuesday will not go up much. Lake effect snow should continue
including snow off lake Michigan and in the hills. Highs in the mid
and upper 20s Tuesday.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
Lake effect will taper off on Wednesday as winds begin to back again
ahead of the next clipper. It will remain cold and will forecast
highs only from around 20 to the mid 20s Wednesday.

The models are not in agreement on the track of the next clipper on
Thursday. It is too early to tell if there will be a distinct
surface low or just another fast moving wave/front. Will have a
chance or slight chance of snow showers over the entire forecast
area. Temperatures will recover to the upper 20s and lower 30s.

Will keep a chance of snow showers in the snowbelt on Friday
behind the system as another chunk of arctic air slides across the
Great Lakes. Ridging is progged to build across the plains states so
early indications are that the arctic plunge will not be as
significant.

&&

.AVIATION /18Z Saturday THROUGH Thursday/...
Light snow across TOL/FDY will slowly translate east, slowed by
the presence of dry air. Character of the snow will be to
become more showery going into the evening with the passage of
the trough. The lake will enhance the snow showers across the
snowbelt once the winds come around to the northwest. Therefore
expect more variability in conditions, especially when it comes
to visibility. Ceilings will uniformly lower to MVFR with some
pockets of IFR. Winds begin to back to southwest by 18Z SUN
ahead of the next trough for Sunday night. Therefore by Sunday
morning, snow showers will be moving up the shoreline toward
ERI.

OUTLOOK...Non-VFR likely Sunday night, Monday night, and
Tuesday night area wide. Non-VFR continuing across northeast
OH/northwest PA for most of the time through Wednesday night.

&&

.MARINE...
Lake effect will taper off on Wednesday as winds begin to back again
ahead of the next clipper. It will remain cold and will forecast
highs only from around 20 to the mid 20s Wednesday.

The models are not in agreement on the track of the next clipper on
Thursday. It is too early to tell if there will be a distinct
surface low or just another fast moving wave/front. Will have a
chance or slight chance of snow showers over the entire forecast
area. Temperatures will recover to the upper 20s and lower 30s.

Will keep a chance of snow showers in the snowbelt on Friday
behind the system as another chunk of arctic air slides across the
Great Lakes. Ridging is progged to build across the plains states so
early indications are that the arctic plunge will not be as
significant.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Mottice
NEAR TERM...KEC/Mottice
SHORT TERM...Kosarik
LONG TERM...Kosarik
AVIATION...Oudeman
MARINE...Kosarik
Hazardous weather outlook, Dec 9, 4:05 AM EST, 11 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
405 AM EST Sat Dec 9 2017

OHZ011>014-089-PAZ001>003-100915-
Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-
Northern Erie-Southern Erie-Crawford-
405 AM EST Sat Dec 9 2017

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and Tonight.

Lake enhanced snow is expected across the Snowbelt tonight with a
period of moderate snow expected. Accumulations will range from
around 2 inches near the lake to 5 inches in the favored upslope
areas. A Winter Weather Advisory may be needed for a portion of the
area from tonight into Sunday morning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>010-017>023-027>033-036>038-047-100915-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Medina-
Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-
Stark-Mahoning-Marion-Morrow-Holmes-Knox-
405 AM EST Sat Dec 9 2017

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-100915-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
405 AM EST Sat Dec 9 2017

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Dec 9, 1:56 PM EST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
156 PM EST SAT DEC 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 PM     SNOW             12 WSW TOLEDO           41.60N 83.80W
12/09/2017  M1.8 INCH        LUCAS              OH   OFFICIAL NWS OBS

            TOLEDO EXPRESS AIRPORT

&&

THOMPSON

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 2:10 PM ESTWinter Weather AdvisoryCLEErie38 hr

Nearby

Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.